I POSTED THIS ON MARCH 19TH 2011 ON THE BI-POLAR BOARD & ONE REPLY. I FOUND THIS BOARD AND MY Pdoc IS ALSO LICENSED IN PSYCHOPHARMACOLOGY SO I POSTED THIS HERE ALSO...
I am suffering from serious Depression. I can hardly move from my chair,I dont care to and dont have the energy anymore. I have a Bed sore from sitting up to 15 hrs + hrs a day. I can tell I am losing muscle strength ect. I am 43 with BP 2. ,ADD,PTSD.
My Pdoc wants me to stop Prozac 80 mgs in the Morning and then Start Cymbalta 60mgs 1 x a day..THIS IS TO HAPPEN OVER 2 DAYS. I didnt take the Prozac today (Sat) and I am told to start the Cymbalta this Monday ( in 2 days)
I have had withdrawal problems b4 with quick weaning off of Paxil and dont want to experience Seratonin syndrome ,end up in the ER ect.. I am also on ritalin,Lamicital,Abilify,attenalol and Synthroid.... Should I do this quick transition to cymbalta? My Dr said we dont have time to do it slow.. I feel he is having me do something Reckless. ANY FEEDBACK WOULD BE HELPFUL.
I just now took my first cymbalta after being off of Prozac for the 2 days as directed... ANY HELP IS APPRECIATED.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.